Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Invariant conditions that a $p$-ary form may have multiple linear factors


Author: O. E. Glenn
Journal: Bull. Amer. Math. Soc. 17 (1911), 449-457
DOI: https://doi.org/10.1090/S0002-9904-1911-02099-7
Correction: Bull. Amer. Math. Soc., Volume 18, Number 4 (1912), 200--201
Correction: Bull. Amer. Math. Soc., Volume 17, Number 10 (1911), 550--550
MathSciNet review: 1559096
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1911-02099-7